# SDR CA991028019

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A330-202
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 5316JM301
- Condition: Leaking
- Location: Hyd Manifold
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) COMPLETE LOSS OF YELLOW SYSTEM HYDRAULIC FLUID.   INVESTIGATION REVEALED A FAULTY O-RING ON CHECK VALVE 5316JM301.
